RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 6, Pages 1388–1395 (Mi smj2504)  

Complements for enumeration $\Pi^0_1$-degrees

M. Kh. Faizrahmanov

Institute of Mathematics and Mechanics, Kazan (Volga Region) Federal University, Kazan, Russia

Abstract: We consider the question of the existence of complements for the enumeration degrees of cocomputably enumerable sets in the local structure of $e$-degrees.

Keywords: enumeration degree, enumeration jump, low degree.

Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:6, 1104–1109

Bibliographic databases:

UDC: 510.53
Received: 14.11.2012

Citation: M. Kh. Faizrahmanov, “Complements for enumeration $\Pi^0_1$-degrees”, Sibirsk. Mat. Zh., 54:6 (2013), 1388–1395; Siberian Math. J., 54:6 (2013), 1104–1109

Citation in format AMSBIB
\Bibitem{Fai13}
\by M.~Kh.~Faizrahmanov
\paper Complements for enumeration $\Pi^0_1$-degrees
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 6
\pages 1388--1395
\mathnet{http://mi.mathnet.ru/smj2504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184103}
\elib{http://elibrary.ru/item.asp?id=21295272}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 6
\pages 1104--1109
\crossref{https://doi.org/10.1134/S0037446613060177}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329110700017}
\elib{http://elibrary.ru/item.asp?id=21904414}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891310330}


Linking options:
  • http://mi.mathnet.ru/eng/smj2504
  • http://mi.mathnet.ru/eng/smj/v54/i6/p1388

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:140
    Full text:46
    References:24
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020